# SDR U5QA202410070139

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N338JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20091
- Aircraft time: 7,161 hours, 4,525 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C47329010013
- Part serial: 183
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

STAB TRIM FAULT (CYAN CAS) FOLLOWED BY AP STAB TRIM FAIL (AMBER CAS).  MX C/A: REMOVED AND REPLACED HST ECU WITH A REPAIRED UNIT PER CL300 AMM 27-41-21-000/400-801.  ALL OPS CKS AND F/T GOOD.
